Alert archive / Louisiana / River Flood Warnings in 2015

River Flood Warning 80, NWS Lake Charles, LA

October 24, 2015Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Oct 24, 2015, 10:57 AM CDT for Calcasieu Parish, Louisiana. It took effect at Oct 26, 2015, 8:30 AM CDT. It was in force for 55 min.

The area

The outline as issued.

The facts

Issued
Oct 24, 2015, 10:57 AM CDT (15:57 UTC)
In effect from
Oct 26, 2015, 8:30 AM CDT
Expired
Oct 26, 2015, 9:25 AM CDT
In force
55 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 21 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River at Sam Houston Jones State Park (LCRL1).

Action stage
3 ft
Minor stage
5 ft
Moderate stage
8 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WGUS44 KLCH 241557
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1057 AM CDT SAT OCT 24 2015

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  West Fork Of The Calcasieu River At Sam Houston Jones State Park 

LAC019-250557-
/O.NEW.KLCH.FL.W.0080.151026T1330Z-000000T0000Z/
/LCRL1.1.ER.151026T1330Z.151027T1200Z.000000T0000Z.NO/
1057 AM CDT SAT OCT 24 2015

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the West Fork Of The Calcasieu River At Sam Houston Jones State 
  Park.
* from Monday morning until further notice...or until the warning is 
  cancelled.
* At  6:00 AM Saturday the stage was 2.9 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...rise above flood stage by Monday morning and continue to
  rise to near 6.0 feet by Tuesday morning.
* Impact...At stages near 6.5 feet...Portions of South Perkins Ferry
  Road become impassable. Recreational areas in Sam Houston Jones 
  State Park are under water, including the playground and campsites 
  nearest the river.
* Impact...At stages near 5.0 feet...Low spots on South Perkins 
  Ferry Road have water on it. Water is over some boat docks on South
  Perkins Ferry Road and over boat ramps at Sam Houston Jones State 
  Park. Extensive marshland flooding will occur upstream and 
  downstream from the park.

&&
 
LAT...LON 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323

$$
4 follow-up statements
301 
WGUS84 KLCH 250104
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
804 PM CDT SAT OCT 24 2015

...The flood warning continues for the following rivers in 
Louisiana...
  West Fork Of The Calcasieu River At Sam Houston Jones State Park 
  Calcasieu River At Old Town Bay 
  Calcasieu River Near Salt Water Barrier 

LAC019-251504-
/O.CON.KLCH.FL.W.0080.151026T1330Z-000000T0000Z/
/LCRL1.1.ER.151026T1330Z.151027T1200Z.000000T0000Z.NO/
804 PM CDT SAT OCT 24 2015

The Flood Warning continues for
  The West Fork Of The Calcasieu River At Sam Houston Jones State 
  Park.
* from Monday morning until further notice...or until the warning is 
  cancelled.
* At  6:00 AM Saturday the stage was 2.9 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...The river will rise above flood stage by Monday morning 
  and continue to rise to near 6.0 feet by Tuesday morning.
* Impact...At stages near 6.5 feet...Portions of South Perkins Ferry
  Road become impassable. Recreational areas in Sam Houston Jones 
  State Park are under water, including the playground and campsites 
  nearest the river.
* Impact...At stages near 5.0 feet...Low spots on South Perkins 
  Ferry Road have water on it. Water is over some boat docks on South
  Perkins Ferry Road and over boat ramps at Sam Houston Jones State 
  Park. Extensive marshland flooding will occur upstream and 
  downstream from the park.

&&
 
LAT...LON 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323

$$

LAC019-251504-
/O.CON.KLCH.FL.W.0079.000000T0000Z-000000T0000Z/
/OTBL1.1.WT.151023T1800Z.151026T0000Z.000000T0000Z.NO/
804 PM CDT SAT OCT 24 2015

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At  4:00 PM Saturday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 5.9 feet by 
  Sunday evening then begin falling.
* Impact...At stages near 6.0 feet...Goos Ferry Road becomes 
  impassable.
* Impact...At stages near 5.0 feet...Water over lowest portions of 
  Goos Ferry Road. Cars should be moved to higher ground.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-251504-
/O.CON.KLCH.FL.W.0078.000000T0000Z-000000T0000Z/
/LCHL1.1.WT.151021T1200Z.151026T0000Z.000000T0000Z.NO/
804 PM CDT SAT OCT 24 2015

The Flood Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Saturday the stage was 4.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 5.5 feet by 
  Sunday evening then begin falling.
* Impact...At stages near 5.5 feet...Access roads including River 
  Road in North Lake Charles and Mims Road in Westlake become 
  impassable to some vehicles.
* Impact...At stages near 5.0 feet...River Road in North Lake 
  Charles and Mims Road in Westlake are flooded. Extensive marshland 
  flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$
459 
WGUS84 KLCH 251543
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1043 AM CDT SUN OCT 25 2015

...The flood warning continues for the following rivers in 
Louisiana...

  West Fork Of The Calcasieu River At Sam Houston Jones State Park 
  Calcasieu River At Old Town Bay 
  Calcasieu River Near Salt Water Barrier 

LAC019-260543-
/O.EXT.KLCH.FL.W.0080.151026T1800Z-151030T0900Z/
/LCRL1.1.ER.151026T1800Z.151027T1200Z.151029T0900Z.NO/
1043 AM CDT SUN OCT 25 2015

The Flood Warning continues for
  The West Fork Of The Calcasieu River At Sam Houston Jones State 
  Park.
* from Monday afternoon to late Thursday night...or until the warning
  is cancelled.
* At  6:00 AM Sunday the stage was 2.9 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 6.0 feet by Tuesday morning.the river will
  fall below flood stage by Thursday morning.
* Impact...At stages near 5.0 feet...Low spots on South Perkins 
  Ferry Road have water on it. Water is over some boat docks on South
  Perkins Ferry Road and over boat ramps at Sam Houston Jones State 
  Park. Extensive marshland flooding will occur upstream and 
  downstream from the park.

&&
 
LAT...LON 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323

$$

LAC019-260543-
/O.EXT.KLCH.FL.W.0079.000000T0000Z-151030T0600Z/
/OTBL1.1.WT.151023T1800Z.151026T0000Z.151029T0600Z.NO/
1043 AM CDT SUN OCT 25 2015

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until late Thursday night...or until the warning is cancelled.
* At  4:00 PM Saturday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 5.9 feet by this 
  evening. The river will fall below flood stage early Thursday 
  morning.
* Impact...At stages near 6.0 feet...Goos Ferry Road becomes 
  impassable.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-260543-
/O.EXT.KLCH.FL.W.0078.000000T0000Z-151027T1200Z/
/LCHL1.1.WT.151021T1200Z.151026T0000Z.151027T0000Z.NO/
1043 AM CDT SUN OCT 25 2015

The Flood Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* until Tuesday morning...or until the warning is cancelled.
* At  9:00 AM Sunday the stage was 4.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 5.5 feet by this evening
  then begin falling.
* Impact...At stages near 5.5 feet...Access roads including River 
  Road in North Lake Charles and Mims Road in Westlake become 
  impassable to some vehicles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$
656 
WGUS84 KLCH 260129
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
829 PM CDT SUN OCT 25 2015

...The flood warning continues for the following rivers in 
Louisiana...

  West Fork Of The Calcasieu River At Sam Houston Jones State Park 
  Calcasieu River At Old Town Bay 
  Calcasieu River Near Salt Water Barrier 

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora 

LAC079-261529-
/O.CON.KLCH.FL.W.0081.151028T1200Z-151028T1800Z/
/GLML1.1.ER.151028T1200Z.151028T1200Z.151028T1200Z.NO/
829 PM CDT SUN OCT 25 2015

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* from Wednesday morning to Wednesday afternoon...or until the 
  warning is cancelled.
* At  7:45 PM Sunday the stage was 4.4 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Wednesday morning.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-261529-
/O.EXT.KLCH.FL.W.0080.151026T1630Z-151030T0600Z/
/LCRL1.1.ER.151026T1630Z.151027T1200Z.151029T0600Z.NO/
829 PM CDT SUN OCT 25 2015

The Flood Warning continues for
  The West Fork Of The Calcasieu River At Sam Houston Jones State 
  Park.
* from Monday morning to late Thursday night...or until the warning 
  is cancelled.
* At  6:00 AM Sunday the stage was 2.9 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...The river will rise above flood stage by Monday afternoon
  and continue to rise to near 6.0 feet by Tuesday morning. The river 
  will fall below flood stage by early Thursday morning.
* Impact...At stages near 6.5 feet...Portions of South Perkins Ferry
  Road become impassable. Recreational areas in Sam Houston Jones 
  State Park are under water, including the playground and campsites 
  nearest the river.
* Impact...At stages near 5.0 feet...Low spots on South Perkins 
  Ferry Road have water on it. Water is over some boat docks on South
  Perkins Ferry Road and over boat ramps at Sam Houston Jones State 
  Park. Extensive marshland flooding will occur upstream and 
  downstream from the park.

&&
 
LAT...LON 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323

$$

LAC019-261529-
/O.EXT.KLCH.FL.W.0079.000000T0000Z-151031T1500Z/
/OTBL1.1.WT.151023T1800Z.151026T0600Z.151030T1500Z.NO/
829 PM CDT SUN OCT 25 2015

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The Calcasieu River At Old Town Bay.
* until Saturday morning...or until the warning is cancelled.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fall below flood stage by Saturday 
  morning. 
* Impact...At stages near 5.0 feet...Water over lowest portions of 
  Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-261529-
/O.EXT.KLCH.FL.W.0078.000000T0000Z-151029T1800Z/
/LCHL1.1.WT.151021T1200Z.151025T1400Z.151029T0600Z.NO/
829 PM CDT SUN OCT 25 2015

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* until Thursday afternoon...or until the warning is cancelled.
* At  7:00 PM Sunday the stage was 4.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fluctaute around flood stage through
  Thursday afternoon.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$
291 
WGUS84 KLCH 261425
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
925 AM CDT MON OCT 26 2015

...The flood warning is cancelled for the following rivers in 
Louisiana...

  West Fork Of The Calcasieu River At Sam Houston Jones State Park 
  Calcasieu River At Old Town Bay 
  Calcasieu River Near Salt Water Barrier 

LAC019-261455-
/O.CAN.KLCH.FL.W.0080.000000T0000Z-151030T0600Z/
/LCRL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
925 AM CDT MON OCT 26 2015

The Flood Warning is cancelled for
  The West Fork Of The Calcasieu River At Sam Houston Jones State 
  Park.
* At  7:00 AM Monday the stage was 2.5 feet.
* Flood stage is 5.0 feet.

&&
 
LAT...LON 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323

$$

LAC019-261455-
/O.CAN.KLCH.FL.W.0079.000000T0000Z-151031T1500Z/
/OTBL1.N.WT.151023T1800Z.000000T0000Z.000000T0000Z.NO/
925 AM CDT MON OCT 26 2015

The Flood Warning is cancelled for
  The Calcasieu River At Old Town Bay.
* At  5:00 AM Monday the stage was 3.7 feet.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-261455-
/O.CAN.KLCH.FL.W.0078.000000T0000Z-151029T1800Z/
/LCHL1.1.WT.151021T1200Z.151025T1400Z.151026T0411Z.NO/
925 AM CDT MON OCT 26 2015

The Flood Warning is cancelled for
  The Calcasieu River Near Salt Water Barrier.
* At  7:00 AM Monday the stage was 3.5 feet.
* Fell below flood stage at 11:11 PM Sunday.
* Flood stage is 4.0 feet.
* Forecast...The river will remain near 3.5 feet through tomorrow 
  morning.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Oct 24, 7:00 AM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Oct 24, 7:00 AM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
700 AM CDT SAT OCT 24 2015

.AVIATION...A DEEP 1004HPA REMNANT LOW FROM PACIFIC STORM
PATRICIA IS EXPECTED TO REDEVELOP NEAR THE LOWER TEXAS COAST.
PRESSURES ARE FALLING TO THE NORTHEAST AND THE GFS SUPPORTS A
NORTHEAST MOVEMENT JUST OFF THE TEXAS COAST.

HEAVY RAINS ARE EXPECTED OUT AHEAD OF THIS SYSTEM ALONG WITH
INCREASING EASTERLY WINDS. IFR TO MVFR CIGS LOOK TO IMPROVE TO VFR
AROUND MID-DAY WITH CONDITIONS LOWERING TO IFR IN HEAVY RAIN FOR
BPT AND LCH BEFORE SUNDOWN ALONG WITH GUSTY NORTHEAST WINDS. THE
REMAINING TERMINALS SHOULD ENCOUNTER IFR AND HEAVY RAIN BY
LATE THIS EVENING.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 330 AM CDT SAT OCT 24 2015/

DISCUSSION...MAIN FORECAST ISSUE WILL BE RAINFALL WITH DEVELOPING
LOW PRESSURE TONIGHT THROUGH SUNDAY. COASTAL FLOODING WILL ALSO BE A
MAJOR CONCERN.

HAVE SLIGHTLY BETTER COVERAGE OF RAIN OVER THE MARINE AREA EARLY
THIS MORNING ALTHOUGH MOST OF THE HEAVIER RAINFALL CONTINUES TO BE
FOCUSED IN NORTH TEXAS. NO MAJOR UPDATES TO EARLIER FORECAST WITH
INCREASING SHOWER ACTIVITY EXPECTED THIS MORNING ACROSS SOUTHEAST
TEXAS. RAIN WILL INCREASE AND IS FORECASTED TO BE AREAWIDE FOR
TONIGHT THROUGH SUNDAY.  WILL CONTINUE TO KEEP LARGER RAIN AMOUNTS
SOUTHEAST TEXAS AND SOUTHWEST TEXAS SOUTH OF HIGHWAY 190. WINDY
CONDITIONS ARE EXPECTED ON SUNDAY ESPECIALLY DURING THE DAY. UPPER
LOW WILL SLOWLY WORK ITS WAY THROUGH THE ARKLATX REGION BY MONDAY
EVENING.  WILL CONTINUE WITH A CHANCE OF RAIN FOR TUESDAY ESPECIALLY
EARLY IN THE DAY BUT IMPROVING CONDITIONS SHOULD OCCUR BY TUESDAY
NIGHT. OVERALL PATTERN WILL REMAIN FAIRLY PROGRESSIVE THROUGH THE
WEEK. NEXT UPPER TROUGH WILL APPROACH THE AREA BY LATE FRIDAY.
WILL LIKELY HAVE INCREASING CHANCES OF RAIN FOR NEXT FRIDAY NIGHT
AND SATURDAY.

MARINE...NO CHANGES TO CURRENT MARINE HAZARDS.  ET SURGE GUIDANCE
IS SLIGHTLY LOWER FOR THIS CYCLE BUT AM CONFIDENT THAT A COASTAL
FLOOD WARNING MAY NEED TO BE ISSUED BY LATER TODAY. HIGHEST WATER
LEVELS ARE EXPECTED ON SUNDAY MORNING.  GALE WATCH CONTINUES.
WHILE SUSTAINED WINDS ARE BELOW CRITERIA FOR NOW...GUSTS MEET
CRITERIA ESPECIALLY OVER THE WESTERN OFFSHORE WATERS. WINDS ARE
FORECASTED TO DIMINISH BELOW SCA CRITERIA MONDAY NIGHT. HIGH
PRESSURE WILL BUILD OVER THE AREA BY MIDWEEK. APPROACH OF UPPER
TROUGH WILL LIKELY AID IN STRENGTHENING GRADIENT BY THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  82  67  71  64 /  60  90  90  90
LCH  81  71  75  66 /  60  90 100  80
LFT  83  70  76  69 /  50  70  90  90
BPT  80  71  75  65 /  70  90 100  70

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WATCH FROM LATE TONIGHT THROUGH SUNDAY EVENING FOR
     LAZ041-052>054-073-074.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
     LAZ027>033-041>045-052>055-073-074.

     COASTAL FLOOD ADVISORY UNTIL 1 AM CDT SUNDAY FOR LAZ041-052>054-
     073-074.

TX...COASTAL FLOOD WATCH FROM LATE TONIGHT THROUGH SUNDAY EVENING FOR
     TXZ215-216.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
     TXZ180-201-215-216-259>262.

     COASTAL FLOOD ADVISORY UNTIL 1 AM CDT SUNDAY FOR TXZ215-216.

GM...GALE WATCH FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT FOR
     GMZ450-452-455-470-472-475.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT SUNDAY
     FOR GMZ450-452-455-470-472-475.

     SMALL CRAFT ADVISORY FROM 1 AM TO 1 PM CDT MONDAY FOR GMZ450-452-
     455-470-472-475.

     SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR GMZ450-452-
     455-470-472-475.

     SMALL CRAFT ADVISORY FROM 4 AM SUNDAY TO 1 AM CDT MONDAY FOR
     GMZ430-432-435.

     SMALL CRAFT EXERCISE CAUTION THROUGH LATE TONIGHT FOR GMZ430-432-
     435.

&&

AVIATION...11
Hazardous weather outlook, Oct 24, 5:45 AM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
545 AM CDT SAT OCT 24 2015

GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-
216-259>262-251100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES-
BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-
ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
545 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS
AND SOUTHEAST TEXAS.

...FLASH FLOOD WATCH THIS EVENING THROUGH MONDAY MORNING...
...MINOR TO MODERATE FLOODING ALONG THE COAST THROUGH THE WEEKEND...
...GALE WATCH IN EFFECT FROM TONIGHT THROUGH LATE SUNDAY NIGHT...

.DAY ONE...TODAY AND TONIGHT

RAIN CHANCES WILL INCREASE LATE THIS AFTERNOON AND THIS EVENING.
VERY HIGH RAINFALL TOTALS MAY CAUSE FLOODING OF LOW LYING AREAS
TONIGHT INTO MONDAY. AREAL AVERAGES OF RAINFALL IS EXPECTED TO BE
BETWEEN 4 AND 12 INCHES FROM TONIGHT THROUGH MONDAY.

WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED, GUSTY WINDS
OF 40 TO 45 MPH MAY ACCOMPANY ANY STRONG THUNDERSTORM LATE
TONIGHT.

MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE IS EXPECTED TODAY.
TIDES WILL RUN 1 TO 1.5 FEET ABOVE NORMAL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE REGION SUNDAY AND
MONDAY. THIS WILL PRODUCE HEAVY RAINFALL THAT WILL START TONIGHT.
FLASH FLOODING WILL BE A CONCERN AS AREAL AVERAGES OF RAINFALL
WILL RANGE BETWEEN 4 AND 12 INCHES.

WHILE ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED, GUSTY WINDS OF
40 TO 45 MPH MAY ACCOMPANY ANY STRONGER THUNDERSTORM. ALSO, AN
ISOLATED WEAK TORNADO MAY BE POSSIBLE, ESPECIALLY ALONG AND SOUTH
OF THE INTERSTATE 10 CORRIDOR.

AS THE AREA OF LOW PRESSURE GETS CLOSER MODERATE COASTAL FLOODING
MAY BE POSSIBLE. TIDE LEVELS MAY REACH 3.5 TO 5 FEET ABOVE MLLW AT
HIGH TIDE SUNDAY AFTERNOON.

RAIN CHANCES WILL DECREASE AS THE LOW MOVES AWAY MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER SPOTTERS ARE
ENCOURAGED TO REPORT ANY FLOODING.

GMZ450-452-455-470-472-475-251100-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
545 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

WINDS WILL GRADUALLY INCREASE THROUGH TODAY AND TONIGHT. A SMALL
CRAFT ADVISORY IS IN EFFECT THIS EVENING AND A GALE WARNING MAY BE
ISSUED FOR LATE TONIGHT.

FREQUENT GUSTS OF GALE FORCE AND SEAS OF 5 TO 9 FEET ARE EXPECTED
BY LATE TONIGHT OR EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND SEAS WILL CONTINUE TO INCREASE INTO SUNDAY. FREQUENT
GALE FORCE GUSTS AND SEAS OF 6 TO 11 FEET ARE EXPECTED SUNDAY.

WINDS AND SEAS WILL GRADUALLY SUBSIDE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 3:28 PM CDTWind AdvisoryLCHCameron, Evangeline, Lafayette, Saint Landry, Saint Martin52 hr
Oct 24, 3:46 PM CDTAreal Flood AdvisoryLCHRapides3 hr
Oct 24, 3:48 PM CDTCoastal Flood WarningLCHCameron27 hr

Nearby

River Flood Warnings in Louisiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.